# SDR AALA202208198069

- Difficulty date: August 17, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N943AN
- Make and model: Boeing 737
- Aircraft serial: 30599
- Aircraft time: 61,601 hours, 25,575 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 10 C EXIT ROW LIGHT NOT SECURE. REMOVED AND REPLACED 10 C EXIT ROW LIGHT PER AMM 33-51-11.
